# SDR COMA9960070

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE IAW AD 98-20-01.
